# SDR UPS02439098

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON I/B REAR MOUNT PYLON SKIN LOWER EDGE DOUBLER NONSTANDARD REPAIR IS FOUND AS MARKED.  NR 2 PYLON I/B LOWER EDGE SKIN REPAIRED AS PER SRM 54-34-03 FIG 24 AND SRM 54-34-03 FIG 25.
